| Model Number |
164267 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported complaint was confirmed.The fsr replaced the centrifugal drive motor latch.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
The field service representative (fsr) reported that during preventative maintenance (pm) of the device, the centrifugal drive motor latch was found broken.There was no patient involvement.
Additional Manufacturer Narrative
Event or Problem Description